JournalsrmiVol. 30, No. 1p. 371

Editors’ note on the paper to “Closed ideals of AA^\infty and a famous problem of Grothendieck” by S. R. Patel

    Editors’ note on the paper to “Closed ideals of $A^\infty$ and a famous problem of Grothendieck” by S. R. Patel cover
    Download PDF

    Abstract

    The paper by S. R. Patel, published in Rev. Mat. Iberoam. 27 (2011), 977–995, contains serious errors, and should be considered withdrawn. See the paper “Restriction spaces of AA^\infty” by Dietmar Vogt in Rev. Mat. Iberoam. 30 (2014), 65–78.

    Cite this article

    Editors’ note on the paper to “Closed ideals of AA^\infty and a famous problem of Grothendieck” by S. R. Patel. Rev. Mat. Iberoam. 30 (2014), no. 1, p. 371

    DOI 10.4171/RMI/784